# SDR SCNA20130510081

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 43,064 hours, 16,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947.5 CABIN FLOOR SUPPORT FRAME HAS SEVERAL CORROSION SPOTS ON UPPER SURFACE AND AROUND SCREW HOLE UPPER/LOWER SIDES.  REMOVED CORROSION ON STA 947.5 FLOORBEAM, FLOORBEAM FOUND OUT OF LIMITS.  REPAIRED STA 947.5 FLOORBEAM.
